# SDR R61A201506120363

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 12,754 hours, 12,687 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT THE RT MLG GREEN LIGHT DID NOT ILLUMINATE.  ABORTED APPROACH, RAN THE QRH AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED AND REPLACED THE LAMP IN THE PANEL IAW AMM AND OPS CHECKED GOOD.
